MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1478
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received with regards to 7" (18cm) smallbore ext set w/1.2 micron filter, clamp, rotating luer that experienced leakage during use.The report stated that called to bedside due to blood backing up into picc line.On further assessment, it was noted that the tpn/il infusion was leaking from somewhere.Able to flush blood through line and clear line with tpn and lipids clamped.Further inspection showed that the line was leaking between lipids and the trifuse.Medical team opted just to replace lipid line.
 
Additional Manufacturer Narrative
Additional phone number: ; (b)(6) the device has been received.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used b1478 smallbore ext set w/1.2 micron filter attached to one (1) used list #unknown extension set for inspection.No defects or anomalies noted.The b1478 smallbore ext set and list #unknown extension set were leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.A device history record lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21634687
Report Number9617594-2025-00498
Device Sequence Number7480538
Product Code FMG
UDI-Device Identifier00887709001916
UDI-Public00887709001916
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC LINE, MFR UNKNOWN.; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown